Sh:561

Bib entry
@article{Sh:561,
 author = {Shelah, Saharon and Zapletal, Jind{\v{r}}ich},
 title = {{Embeddings of Cohen algebras}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {126},
 number = {2},
 year = {1997},
 pages = {93--118},
 issn = {0001-8708},
 doi = {10.1006/aima.1996.1597},
 mrclass = {03E35 (03E05 03E40 03E50 03G05 06E10)},
 mrnumber = {1442306},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1006/aima.1996.1597},
 note = {\href{https://arxiv.org/abs/math/9502230}{arXiv: math/9502230}},
 arxiv_number = {math/9502230}
}